Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Almost periodic solutions of Poisson's equation

Author: Yasutaka Sibuya
Journal: Proc. Amer. Math. Soc. 28 (1971), 195-198
MSC: Primary 35.75
MathSciNet review: 0285816
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that if $ f(t)$ is almost periodic with respect to a real variable $ t$, and if $ F(t) = {\smallint ^t}f(s)ds$ is bounded for $ - \infty < t < \infty $, then $ F(t)$ is also almost periodic in $ t$. We shall prove a similar result for Poisson's equation.

References [Enhancements On Off] (What's this?)

  • [1] R. Courant, Methods of mathematical physics. Vol. II: Partial differential equations, Interscience, New York, 1962. MR 25 #4216.
  • [2] J. Favard, Leçons sur les fonctions presque-périodiques, Gauthier-Villars, Paris, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75

Additional Information

Keywords: Poisson's equation, bounded generalized solutions, almost periodicity in $ {R^m}$, almost periodic solutions
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society